See Alike in...

Alike App

Browser

strugglebus

733d

I started Vyvanse for the first time yesterday and I haven't slept for more than 2 hours in a 26 hour time span and counting. Is the dosage too high? So far it has had the least side effects except for keeping me awake this long.

Top reply
    • Oboeplaya94

      722d

      There definitely was an adjustment period when I started vyvanse. Can’t take it too late in the day or else sleep will be effected no matter what you do. My doc started me on 30, then I was up to 50, lost a bit of weight and dropped down to 40, but I’m about to ask to go back up to 50 since it’s been a year this month trying to nail down the right dosage and timing. I also take a Ritalin “booster” in the AM before I take my vyvanse around noon. I’ve also been into meditation and it’s been helpful creating a bedtime routine that I had to stick to religiously in order to force my brain/Body to fall asleep naturally.

    • Oboeplaya94

      722d

      There definitely was an adjustment period when I started vyvanse. Can’t take it too late in the day or else sleep will be effected no matter what you do. My doc started me on 30, then I was up to 50, lost a bit of weight and dropped down to 40, but I’m about to ask to go back up to 50 since it’s been a year this month trying to nail down the right dosage and timing. I also take a Ritalin “booster” in the AM before I take my vyvanse around noon. I’ve also been into meditation and it’s been helpful creating a bedtime routine that I had to stick to religiously in order to force my brain/Body to fall asleep naturally.

    • strugglebus

      731d

      I have narcolepsy and ADHD and they said that ADHD medications are usually prescribed for narcolepsy. So I think they're trying to find one that will help both

    • abbz

      732d

      are you 100% sure that you have adhd and not something else that presents similarly? if a dosage is too high in a general adhd patient it makes them sleepy/zombie-like.

    • Kingfisher

      732d

      You should for sure talk to your doctor asap! That sounds awful :( I'm sorry that's happening.

    • Davidstrains96

      733d

      Your body might need to get use to it

    • NikiRose

      733d

      I’m not sure lowering the dose will lower the 12 hours but I believe lowering the dose will stop with symptoms and that taking it as soon as you wake up is a good idea because it will show like from 9am till 9pm it like should be out your system but pushing the time you take the medicine like at 10 am is very troublesome and can cause that issue with sleeping.

    • strugglebus

      733d

      I've tried modafinil (immediately really bad effects on me) and concerta. Concerta didn't work more than maybe 3 hours. Would lowering the dosage still make it 12 hours?

    • NikiRose

      733d

      You should contact your doctor and ask for other medicines that are less lasting because you really shouldn’t need 12 hours worth of medicine. Especially of you are in school or work most time you need with meds like this is 6 hours and it’s good for medicine to get out your system and not cause constant problems like Vyvanse can cause. Once Vyvanse caused me to have shakes at night and I would like shiver but I’m not cold. I would also have major headaches.

    • strugglebus

      733d

      Yeah, I feel like it lasted more than 12:(

    • NikiRose

      733d

      You should try another version of ADHD meds that issue kinda happened to me and I started taking adderal instead it last for 6 hours when Vyvanse last for 12 take longer to get out of system. Vyvanse also made me very depressed.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion